# SDR SWAA2025121835009

- Difficulty date: November 14, 2025
- Submitted: December 18, 2025
- Operation: Air carrier
- Aircraft: N7752B
- Make and model: Boeing 737-7BD
- Aircraft serial: 33943
- Aircraft time: 55,287 hours, 29,078 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shield
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON AFT CARGO DOOR CUTOUT AFT SHIELD AT BS 847+5 - 847+14, WL 163, RBL 21.  REMOVED AND INSTALLED THE SHIELD BS 847 - 867 IAW SRM 51-40-02, AND DWG 146A0081 REV A.
